Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

I get iron injections for an injury. Now i am having upper buttock pain.

I am a 44 year old woman who s had upper buttock pain for the past 8 yrs. Its now getting worse, extremely sensitive to the touch. Would this possibly be linked to a heavy fall 8 yrs ago, to the fact that I get iron injections on a monthly basis or to some underlying problem? Please give me some insight. My doctor seems to think that perhaps I have nerve ending damage from a heavy fall when someone pulled a chair from me as I was about to sit down. If so, why am I more sensitive now, yrs later. Thanks for your help and ideas.
Asked On : Wed, 23 Mar 2011
Answers:  1 Views:  138
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
OBGYN 's  Response
Thanks for choosing HealthcareMagic forum.
The pain in the upper hip may be due to the comparatively painful infections of iron you are getting monthly.Any one of those injections might have caused localised fibrosis causing the pain.The nerve ending damage might also be the possible reason. An orthopaedician is the person you should consult.
Dr. Rakhi Tayal
Answered: Wed, 23 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor